# SDR CALA2022110703073

- Difficulty date: November 6, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 66,973 hours, 23,081 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 AERODYNAMIC SEAL MISSING ON RT TRAILING EDGE FLAP O/B END. FOR RT O/B TRAILING EDGE FLAP O/B AERODYNAMIC  SEAL.  REMOVED AND REPLACED PDA3 AREODYNAMIC SEAL ON RT TRAILING EDGE FLAP O/B END. REF SRM 51-40-02.
